# SDR SWIA200617701

- Difficulty date: December 11, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 12,537 hours, 9,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL9 LWR FRAME CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE PER BOMBARDIER REO 601R 53-11-171 AND 601R 53-11-102 P/N 86144A33.
